Use Promo Code: "FREESHIPPING" for all Orders Over $30

Pain Relief McKesson 200 mg Strength Tablet 100 per Bottle

$44.39 $33.17

Pain Relief McKesson 200 mg Strength Tablet 100 per Bottle

Product's Features:
McKesson Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil tablets. Not Made With Natural Rubber Latex. Packaged: 100 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
Manufacturer's Part Number: 60-941-01



Cruz Medical Supplies BBB Business Review